# SDR GAIA00447

- Difficulty date: August 7, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC MAINTENANCE FACILITY, STATION 600 FRAME HAS TWO OPEN HOLES NEXT TO EACH OTHER AT STRINGER 16R REF TIMCO NON-ROUTINE CARD NR 20503.  REPAIRED FRAME IAW B727 SRM 51-40-3 REF WORK CARD NR 20504 FOR WORK PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
